# SDR DALA13007480934

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 63,348 hours, 48,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED IN 5 EA AREAS 12" ABOVE PYLON STA 1380- CRACKED EMPENNAGE(HFEC -M-).  REPAIRED IAW ER/A 511418-14, REV ORIGINAL.  WORK ACCOMPLISHED ON PRI 511418-14 REV O AND REV 1.
